Pascal and Francis Bibliographic Databases


Search results

Your search

kw.\*:("Existence of solution")

Document Type [dt]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Publication Year[py]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Discipline (document) [di]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV


A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Author Country

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Results 1 to 25 of 7040

  • Page / 282

Selection :

  • and

Ascertaining complementary and incompatible quantum properties by means of double-slit experimentsNISTICO, G.Journal of physics. A, Mathematical and theoretical (Print). 2008, Vol 41, Num 12, issn 1751-8113, 125302.1-125302.16Article

On the solutions of the interval system [x] = [A][x] + [b]ARNDT, Hans-Robert; MAYER, Günter.Reliable computing. 2005, Vol 11, Num 2, pp 87-103, issn 1385-3139, 17 p.Article

Finite-time blow-up of solutions of an aggregation equation in RnBERTOZZI, Andrea L; LAURENT, Thomas.Communications in mathematical physics. 2007, Vol 274, Num 3, pp 717-735, issn 0010-3616, 19 p.Article

KKM type theorems and coincidence theorems with applications to the existence of equilibriaLINE, L. J; WAND, W. P.Journal of optimization theory and applications. 2004, Vol 123, Num 1, pp 105-122, issn 0022-3239, 18 p.Article

Generalized 1D Jörgens theoremGORKA, Przemysław.Nonlinear analysis. 2010, Vol 72, Num 6, pp 2852-2858, issn 0362-546X, 7 p.Article

Existence of solution for mean field equation for the equilibrium turbulenceCHUNQIN ZHOU.Nonlinear analysis. 2008, Vol 69, Num 8, pp 2541-2552, issn 0362-546X, 12 p.Article

On two classes of simultaneous pell equations with no solutionsWALSH, P. G.Mathematics of computation. 1999, Vol 68, Num 225, pp 385-388, issn 0025-5718Article

Existence of weak solutions in lower order Sobolev space for a Camassa―Holm-type equationSHAOYONG LAI; YONGHONG WU.Journal of physics. A, Mathematical and theoretical (Print). 2010, Vol 43, Num 9, issn 1751-8113, 095205.1-095205.13Article

Analytic aspects of the toda system II : Bubbling behavior and existence of solutionsJOST, Jürgen; CHANGSHOU LIN; GUOFANG WANG et al.Communications on pure and applied mathematics. 2006, Vol 59, Num 4, pp 526-558, issn 0010-3640, 33 p.Article

The christofel-minkowski problem III: Existence and convexity of admissible solutionsPENGFEI GUAN; MA, Xi-Nan; FENG ZHOU et al.Communications on pure and applied mathematics. 2006, Vol 59, Num 9, pp 1352-1376, issn 0010-3640, 25 p.Article

Estimating the solutions of the Boltzmann equationCERCIGNANI, Carlo.Journal of statistical physics. 2006, Vol 124, Num 6, pp 1491-1497, issn 0022-4715, 7 p.Article

Static Self-Gravitating Elastic Bodies in Einstein GravityANDERSSON, Lars; BEIG, Robert; SCHMIDT, Bernd G et al.Communications on pure and applied mathematics. 2008, Vol 61, Num 7, pp 988-1023, issn 0010-3640, 36 p.Article

On the existence of vortexlike solutions in the auroral F-regionHAMZA, A. M.Journal of mathematical physics. 2010, Vol 51, Num 9, issn 0022-2488, 093102.1-093102.10Article

ADMISSIBLE METRICS IN THE σk-YAMABE EQUATIONWEIMIN SHENG; WENTWORTH, Richard A.Proceedings of the American Mathematical Society. 2008, Vol 136, Num 5, pp 1795-1802, issn 0002-9939, 8 p.Article

On interval systems [x] = [A] [x] + [b] and the powers of interval matrices in complex interval arithmeticsARNDT, Hans-Robert.Reliable computing. 2007, Vol 13, Num 3, pp 245-259, issn 1385-3139, 15 p.Article

A mathematical study of the linear theory for orthotropic elastic simple shellsBIRSAN, Mircea; ALTENBACH, Holm.Mathematical methods in the applied sciences. 2010, Vol 33, Num 12, pp 1399-1413, issn 0170-4214, 15 p.Article

The existence of a nontrivial solution to the p&q-Laplacian problem with nonlinearity asymptotic to up-1 at infinity in RNCHENGJUN HE; GONGBAO LI.Nonlinear analysis. 2008, Vol 68, Num 5, pp 1100-1119, issn 0362-546X, 20 p.Article

Existence of solutions for second-order dynamic inclusionsAKIN-BOHNER, Elvan; SUN, Shurong.International journal of dynamical systems and differential equations (Print). 2011, Vol 3, Num 1-2, pp 24-37, issn 1752-3583, 14 p.Article

Existence of solutions for elliptic hemivariational inequalitiesWANG, Ji-An.Nonlinear analysis. 2006, Vol 65, Num 2, pp 338-346, issn 0362-546X, 9 p.Article

Existence of weak solutions and trajectory attractors for the moist atmospheric equations in geophysicsBOLING GUO; DAIWEN HUANG.Journal of mathematical physics. 2006, Vol 47, Num 8, issn 0022-2488, 083508.1-083808.23Article

Solutions globales d'équations différentielles perturbées = Global solutions of perturbed differential equationsCONSTANTIN, A.Comptes rendus de l'Académie des sciences. Série 1, Mathématique. 1995, Vol 320, Num 11, pp 1319-1322, issn 0764-4442Article

The existence and stability of solutions of extremal standardization problemsALIAKBAROV, S. M; VASIL'YEV, F. P; MIKHAMADIYEV, E. M et al.Computational mathematics and mathematical physics. 1995, Vol 35, Num 3, pp 259-266, issn 0965-5425Article

Existence of Axially Symmetric Static Solutions of the Einstein-Vlasov SystemANDREASSON, Hakan; KUNZE, Markus; REIN, Gerhard et al.Communications in mathematical physics. 2011, Vol 308, Num 1, pp 23-47, issn 0010-3616, 25 p.Article

Periodic solutions for a kind of Rayleigh equation with a deviating argumentSHIPING LU; WEIGAO GE; ZUXIOU ZHENG et al.Applied mathematics letters. 2004, Vol 17, Num 4, pp 443-449, issn 0893-9659, 7 p.Article

Oscillation of certain neutral difference equations of mixed typeGRACE, S. R.Journal of mathematical analysis and applications. 1998, Vol 224, Num 2, pp 241-254, issn 0022-247XArticle

  • Page / 282